# SDR FDEA201105161846

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A5381160820200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERNAL FRAME 39 PRESSURE BULKHEAD IS GOUGED LBL 50. REPAIRED FRAME IAW EA 6-5310-136755.
